Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in hand, chest heaviness. High Cholesterol, heart racing, dizziness. Reason for above symptoms?

History : High Cholestrol, Pre-diabetic and no excercise, Last July, I started feeling paint in my left hand and heaviness in chest area. Went to EC, they did ECG , Nuclear test and stress test. Everything is OK. But the feeling didn t go away, then my Dr. checked up for GERD and Sleep Apnia. Right now I am using C- PAP machine every night. But my symptoms have increased, I feel constant Tingling feeling in chest area (both sides), it feels itchy. Cannot sleep properly. I feel as if my heart is racing and it kicks me out of sleep. Also now a days I feel Dizzy when change my head position. I dont have any work related stress but I think a lot about my health due to this pressure and tingling
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, though you have the risk factors for coronary artery disease, like high cholesterol, pre diabetic condition, sedentary life and probably obesity also but as you had got evalvated for cardiac pain by getting ECG, nuclear and stress testing done which are normal, then most likely your pain is not cardiac in origin , so be tension free from that point of veiw. However as you say that besides the pain in chest and arms yuo have tingling and itchy feeling in chest area as well as dizziness while changing head position it looks like the pain may be due to cervical spondylosis and cervical and brechial neuritis , so you consult an orthropaedic surgeon also who may get your cervical spine X-RAY or MRI done and will treat you accordingly
wish you good luck and early recovery
Dr Arshad
Answered: Sun, 10 Mar 2013
I find this answer helpful
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

You should see your Pulmonologist / may have to adjust C-PAP settings

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 10 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor